RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 5, Pages 670–680 (Mi mz1988)  

This article is cited in 11 scientific papers (total in 11 papers)

Classification of normal Toeplitz matrices with real entries

Kh. D. Ikramov

M. V. Lomonosov Moscow State University

Full text: PDF file (853 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:5, 463–469

Bibliographic databases:

Received: 18.02.1994

Citation: Kh. D. Ikramov, “Classification of normal Toeplitz matrices with real entries”, Mat. Zametki, 57:5 (1995), 670–680; Math. Notes, 57:5 (1995), 463–469

Citation in format AMSBIB
\Bibitem{Ikr95}
\by Kh.~D.~Ikramov
\paper Classification of normal Toeplitz matrices with real entries
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 5
\pages 670--680
\mathnet{http://mi.mathnet.ru/mz1988}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347369}
\zmath{https://zbmath.org/?q=an:0842.15009}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 5
\pages 463--469
\crossref{https://doi.org/10.1007/BF02304414}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400004}


Linking options:
  • http://mi.mathnet.ru/eng/mz1988
  • http://mi.mathnet.ru/eng/mz/v57/i5/p670

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. D. Ikramov, V. N. Chugunov, “A criterion for the normality of a complex Toeplitz matrix”, Comput. Math. Math. Phys., 36:2 (1996), 131–137  mathnet  mathscinet  zmath  isi
    2. V. I. Gel'fgat, “Commutation criterion for Toeplitz matrices”, Comput. Math. Math. Phys., 38:1 (1998), 7–10  mathnet  mathscinet  zmath
    3. Gu, C, “Commutation relations for Toeplitz and Hankel matrices”, SIAM Journal on Matrix Analysis and Applications, 24:3 (2003), 728  crossref  mathscinet  isi
    4. Kh. D. Ikramov, V. N. Chugunov, “On normal Hankel matrices”, J. Math. Sci. (N. Y.), 150:2 (2008), 1951–1960  mathnet  crossref  mathscinet
    5. Kh. D. Ikramov, V. N. Chugunov, “On Normal Hankel Matrices of Low Orders”, Math. Notes, 84:2 (2008), 197–206  mathnet  crossref  crossref  mathscinet  isi
    6. Ikramov, KD, “Classifying normal Hankel matrices”, Doklady Mathematics, 79:1 (2009), 114  mathnet  crossref  isi
    7. Chugunov, VN, “A contribution to the normal Hankel problem”, Linear Algebra and Its Applications, 430:8–9 (2009), 2094  crossref  mathscinet  zmath  isi
    8. V. N. Chugunov, “On particular solutions of the normal $T+H$-problem”, Comput. Math. Math. Phys., 50:4 (2010), 583–588  mathnet  crossref  mathscinet  adsnasa  isi
    9. Chugunov V.N., Ikramov Kh.D., “A complete solution of the normal Hankel problem”, Linear Algebra Appl, 432:12 (2010), 3210–3230  crossref  isi
    10. Chugunov V.N. Ikramov Kh.D., “Classifying Pairs of Commuting Toeplitz and Hankel Matrices”, Dokl. Math., 92:2 (2015), 577–580  crossref  isi
    11. Chugunov V.N., Ikramov Kh.D., “Classifying Anti-Commuting Pairs of Toeplitz and Hankel Matrices”, Dokl. Math., 96:2 (2017), 468–471  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:271
    Full text:99
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020